| Catalog Number |
383536 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that device leaked.Radiology reported a leaking ref #383536 yesterday evening.Customer response on (b)(6) 2026.Describe any patient harm, injury, complication or negative outcome that occurred as a result of the event.No patient harm, injury, complication or negative outcome occurred.The nurse had to insert a new iv.
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Event or Problem Description
No new information.
Additional Manufacturer Narrative
The complaint of a leak was confirmed, and the cause appeared to be manufacturing related.One photo and one 20g nexiva iv catheter were provided for investigation.A microscopic examination revealed that the tubing was found to be mis-seated and folded within the luer adapter, allowing leakage to occur.This condition is consistent with a manufacturing defect likely introduced during assembly.The appropriate manufacturing personnel were notified of this complaint.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Complaints received about this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the data collected for identification of emerging trends.